# SDR ASAA0944302

- Difficulty date: January 5, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465494
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME AT STA 767 CRACKED AT STR 26R.  CUTOUT DAMAGED AREA AND FABRICATED AND INSTALLED REPAIR IAW B737 400 SRM 51 70 11 FIG 1.
